# SDR ASAA2015062012301

- Difficulty date: June 20, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 31,788 hours, 9,515 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400115
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND LT HORIZONTAL LOWER SKIN AT INBD STABILIZER, STA 101.90, 9" FWD OF AFT SPAR, MARKED AT 1.010" LONG.  ACFT GROUNDED.  REMOVED DAMAGE AND ACCOMPLISHED DOUBLER REPAIR IAW SRM 55-10-01-2R-11, FIG 204, REPAIR II. THIS IS A CATEGORY B REPAIR. INSPECTION THESHOLD IS DUE AT 56,000 FLIGHT CYCLES.  REPEAT INTERVALS INSPECTIONS ARE REQUIRED AT 9,000 FLIGHT CYCLES BY DETAILED VISUAL OR EXTERNAL LFEC INSPECTIONS IAW NDT PART 6, 53-30-00 PROCEDURE 5 IAW SRM 55-10-01-2R-11, REPAIR 11, PARA 5, TABLE 204.
